中山大学学报自然科学版
 Home  |  About Journal  |  Editorial Board  |  Subscriptions  |  Instruction  |  Advertisement  |  Contacts Us  |  Chinese
  2019, Vol. 58 Issue (2): 128-134    DOI: 10.13471/j.cnki.acta.snus.2019.02.016
Current Issue| Next Issue| Archive| Adv Search |
The regularity criteria to the three-dimensional incompressible Boussinesq equations
GUO Xiangxiang1 , GUO Congchong2
1. College of Information Science and Technology, Jinan University, Guangzhou 510632, China; 
2. College of Mathematics and Information Engineering, Longyan University, Longyan 364012, China

Copyright ©
Supported by: Beijing Magtech